# SDR SWIA202409160813

- Difficulty date: July 7, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY SURROUND STRUCTURE AT FS364.00 AT INTERCOSTAL APPROXIMATELY 3 INCHES LEFT OF STGR27 HAS CORROSION AROUND RIVETS AS MARKED      (C-CHECK RO 9/15/2024)    REMOVED RIVETS AND BLENDED CORROSION FROM APPROXIMATELY 3IN LOFT OF STRINGER 27 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-21-06-001-001-A01 FOUND TO BE OUT OF LIMITS LOCATED AND DRILLED NEW INTERCOASTAL AT F.S364.00 REF CRJ 900 AMM 51-40-11-001-001-A01INSTALLED NEW INTERCOASTAL AT AVIONICS BAY SURROUND STRUCTURE AT F.S 364IAW CRJ 900 AMM 51-42-06-001-001-A01 AND DRAWING #SH670-32050 REV JPRESSURE CHECK GOOD OPS CHECK GOOD COMPLIED WITH TASK CARD 51-900-1002-SKY
